Previous |  Up |  Next

Article

References:
[1] C.G. Chehata: An algebraically simple ordered group. Proc. London Math. Soc. 2 (1952), 183–197. MR 0047031 | Zbl 0046.02501
[2] C.G. Chehata, R. Wiegandt: Radical theory for fully ordered groups. Mathematica – Rév. d’Anal. Numér. Théor. Approx. 20 (1979), no. 43, 143–157. MR 0530451
[3] V Dlab: On a family of simple ordered groups. J. Austral. Math. Soc. 8 (1968), 591–608. MR 0228397 | Zbl 0165.34502
[4] B.J. Gardner: Some aspects of radical theory for fully ordered groups. Comment. Math. Univ. Carol. 26 (1985), 821–837. MR 0831815
[5] D. Gluschankof: Cyclic ordered groups and $MV$-algebras. Czechoslovak Math. J. 43(118) (1993), 249–263. MR 1211747 | Zbl 0795.06015
[6] G. Grätzer: Universal Algebra. Princeton, 1968. MR 0248066
[7] E. Halušková: Direct limits of monounary algebras (to be submitted).
[8] G. Higman, A.H. Stone: On inverse systems with trivial limits. J. London Math. Soc. 29 (1954), 233–236. MR 0061086
[9] P.D. Hill: Relation of a direct limit group to associated vector group. Pacif. J. Math. 10 (1960), 1309–1312. MR 0122863
[10] P.D. Hill: Note on a direct limit group. Amer. Math. Monthly 67 (1960), 998–1000. MR 0122864 | Zbl 0111.24302
[11] P.D. Hill: Limits of sequences of finitely generated abelain groups. Proc. Amer. Math. Soc. 12 (1961), 946–950. MR 0147543
[12] J. Jakubík: On the lattice of radical classes of linearly ordered groups. Studia scient. math. Hungar 19 (1981), 76–86. MR 0703644
[13] J. Jakubík: Retracts of abelian cyclically ordered groups. Archivum mathem. 25 (1989), 13–18. MR 1189194
[14] J. Jakubík, G. Pringerová: Representations of cyclically ordered groups. Časopis. pěst. matem. 113 (1988), 184–196. MR 0949044
[15] J. Jakubík, G. Pringerová: Radical classes of cyclically ordered groups. Math. Slovaca 38 (1988), 255–268. MR 0977904
[16] A.G. Kurosh: Group theory, third edition. Moskva, 1967. (Russian)
[17] V.M. Kopytov: Lattice ordered groups. Moskva, 1984. (Russian) MR 0806956 | Zbl 0567.06011
[18] L. Rieger: On ordered and cyclically ordered groups, I, II, III. Věstník Král. čes. spol. nauk (1946), 1–31. (Czech) MR 0020995
[19] S. Swierczkowski: On cyclically ordered groups. Fund. Math. 47 (1959), 161–166. MR 0110759 | Zbl 0096.01501
Partner of
EuDML logo